# SDR SWIA20251124003

- Difficulty date: October 3, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 39,099 hours, 28,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SUPPORT RBL 9 HAS CORROSION APPROXIMATELY BETWEEN BS 501 TO BS 565.  REPAIRED THE FLOOR SUPPORT IAW REO 670-53-31-1112 REV -.  TASK CARD 51-900-1002-SKY.
